This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
My husband recently had an elevated creatinine level of 416 during a urine drug screen. What could cause this elevation? I have read some scary possibilities. Should he seek immediate medical attention? Are there any outside elements that could contaminate the catch and cause an elevation in his creatinine levels? I KNOW he is drug free so this all has me worried. Is there anything that he could have ingested that would also cause this?
Creatinine can be affected by a meal rich with meat. In the same manner, muscular breakdown (that occurs during exercise, or with trauma on the musculature) can also produce the same results.
Some illicit drugs do promote muscle breakdown and may be related.
The safe thing to do is to see a doctor ASAP as there are some conditions that may not be related to all of the above, and that the high levels may be related to ongoing damage to the kidney. If an intervention can be done in time, then the kidney can be saved (this is one organ with a remarkable resiliency).
I was recently tested twice for evelated creatinine by my doctor. I have not had a urine drug screen to identify my levels, or my doctor has not advised me of the level. I am worried because I have been scheduled to see a Nephrologist but with little specifics diagnosis orther than the increase creatinine level. I have seen my urine darken and also a frauthy foam after I empty my bladder. Should I be worried at all?
I had achilies reconstructive surgery and the day after surgery developed gout. I then had a blood test and had elavated creatinine levals. It has been three years and I didn't know scary illnesses associated with elevated creatinine levals. Could the surgery have had an impact on gout and the elvevated creatinine levals.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.